Tokyo Journal of Mathematics

On a Conjecture for Rubin-Stark Elements in a Special Case

Takamichi SANO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A conjecture on a relation between two different Rubin-Stark elements was recently proposed by the author, and also by Mazur and Rubin. For a tower of finite extensions of global fields $K/L/k$ such that $K/k$ is abelian, this conjecture gives a relation between Rubin-Stark elements $\varepsilon_{K,S,T,V}$ and $\varepsilon_{L,S,T,V'}$, where $S, T, V$ and $V'$ are suitable sets of places of $k$. In this paper, we prove this conjecture under the following three assumptions: (i) $V$ contains all infinite places of $k$; (ii) all $v\in S$ split completely in $L$; (iii) $\mathrm{Gal}(K/L)$ is the direct product of the inertia groups at $v\in S\setminus V$.

Article information

Source
Tokyo J. Math., Volume 38, Number 2 (2015), 459-476.

Dates
First available in Project Euclid: 14 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1452806050

Digital Object Identifier
doi:10.3836/tjm/1452806050

Mathematical Reviews number (MathSciNet)
MR3448867

Zentralblatt MATH identifier
1377.11117

Citation

SANO, Takamichi. On a Conjecture for Rubin-Stark Elements in a Special Case. Tokyo J. Math. 38 (2015), no. 2, 459--476. doi:10.3836/tjm/1452806050. https://projecteuclid.org/euclid.tjm/1452806050


Export citation

References

  • Burns, D., Congruences between derivatives of abelian $L$-functions at $s=0$, Invent. Math. 169 (2007), 451–499.
  • Burns, D., Kurihara, M. and Sano, T., On arithmetic properties of zeta elements, I, preprint (2014), arXiv:1407.6409v1.
  • Darmon, H., Thaine's method for circular units and a conjecture of Gross, Canad. J. Math. 47 (1995), 302–317.
  • Gross, B., On the values of abelian L-functions at $s=0$, J. Fac. Sci. Univ. Tokyo 35 (1988), 177–197.
  • Mazur, B. and Rubin, K. Refined class number formulas for $\mathbb{G}_{m}$, preprint (2013), arXiv:1312.4053v1.
  • Rubin, K., A Stark conjecture “over $\bbZ$” for abelian $L$-functions with multiple zeros, Ann. Inst. Fourier (Grenoble) 46 (1996), 33–62.
  • Sano, T., Refined abelian Stark conjectures and the equivariant leading term conjecture of Burns, Compositio Math. 150 (2014), 1809–1835.
  • Serre, J.-P., Local Fields, Graduate Texts in Math. 67, Springer Verlag (1979).
  • Tate, J., Les conjectures de Stark sur les fonctions $L$ d'Artin en $s=0$, vol. 47 of Progress in Mathematics, Boston, Birkh”auser (1984).